# SDR AALA201907269007

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 26,295 hours, 10,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS L4 & R4 DOOR ASSIST BOTTLES LOW (YELLOW BAND). SERVICED L4 & R4 DOOR ASSIST BOTTLES IAW AMM 52-13-14.
